MathSciNet Relay Station
MathSciNet bibliographic data
MR799415 (87a:35104) 35K57 (60J60)
Freidlin, Mark Limit theorems for large deviations and reaction-diffusion equations. Ann. Probab. 13 (1985), no. 3, 639–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement